Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

40 People found this comment helpful

I have no idea why there are so many bad reviews on this birth control! I made the mistake when my doctor first put me on this BC pill to read reviews. I was so terrified to begin taking it but my doctor assured me I would be fine. (Previously I was taking Lo Loestra but my insurance no longer covered the cost). I had finally decided to take it, as I was beginning a new relationship and definitely...

Most voted negative review

5 People found this comment helpful

I started taking Junel a month ago and now have started the first week of my second pack. The first month was okay: minor nausea, sore breasts, minor bloating. did not notice mood changes. not sure about my sex drive. I did not get my period during my placebo week. Now that I have started the second month I feel terrible! The most noticeable symptom is AWFUL BLOATING. 5 hours after I eat lunch ...

Shared reviews and ratings

June’s Fe | 19-24 | Female | On medication for less than 1 month | Patient
4/24/2021
Condition: Birth Control
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Started this birth control on April 19th. I haven’t done anything productive all week. My mood is all over the place I am crying for no reason and I feel so depressed. I also been having a terrible headache with ringing sounds in my ears. Overall just terrible.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 1 to 6 months | Patient
4/8/2021
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Been on this pill since early Jan. I’m ready to scream. Nausea every day.. the last week as been horrible. Nausea is at a high. Bad bad headaches and I’m ?? HOT all the time. Night time I’m the worst I guess since I take the pill mid afternoon. My moods are off the wall. I’m usually a super happy person but lately I’m ready to bite my husbands head off. Calling the doctor tomorrow and getting off this stuff. I feel so sick.. I can’t function.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 1 to 6 months | Patient
2/24/2021
Condition: Birth Control
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Waking up sweating, constantly dizzy/lightheaded, haven’t slept through the night since I started, diarrhea, hormones are through the roof. Entire first week I had a different emotion every day (one day angry at everything, one day spent crying, one day super happy for no reason, etc). Depression has been unmanageable where before it was. Definitely switching.

Report this postFill 3Created with Sketch.
Justtryintohelp | 19-24 | Female | On medication for 1 to 6 months | Patient
2/11/2021
Condition: Painful Periods
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I started taking this birth control only 2 months ago for my very painful cramping during my periods. I ignored the reviews i read but boy.... out of all the birth control I’ve ever taken in my life this one has been the worst. I started to notice only weeks after taking this that i was having shortness of breath. It gave me an anxiety attack and i figured i had developed panic disorder. I had to go to the ER because the shortness of breath was so bad i was scared to sleep at night as i couldn’t breathe laying flat. ER was no help and couldn’t figure out what was wrong. Only 2 days after stopping taking this birth control i can finally breathe again. I’d 1000% rather have my awful painful periods and a baby rather than ever go through this stress again. Please save yourself the pain. Please

Report this postFill 3Created with Sketch.
Junel Fe | 19-24 | On medication for 1 to 6 months | Patient
1/30/2021
Condition: Birth Control
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I started using this medication in early July. I noticed I felt nauseous all the time. I called my provider And they explained it had to get in my system some. I waited and the nauseous continued I even started to get terrible headaches. I began to not get periods but not pregnant. This raised extreme concern for me. I just stopped taking it and a month later I havenâ??t had a terrible headache or been nauseous.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More